MAUDE Adverse Event Report: ARTHROCARE CORPORATION TOPAZ XL ICW; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

ARTHROCARE CORPORATION TOPAZ XL ICW; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number AC4045-01
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: internal complaint reference (b)(4).
 
Event or Problem Description
It was reported that during set up of a procedure, the topaz wand could not be inserted to the black slot.It was not able to ablate nor coagulate.Back up device was available.A non-significant delay was reported.No further complications were reported.As per the preliminary results of the investigation, the visual inspection showed the electrode is detached.
 
Additional Manufacturer Narrative
H10: internal complaint reference (b)(4).H3, h6: upon review during closure stage, it was determined that this event was already reported under (b)(6) in report 3006524618-2024-00114.Thus it will updated to non-reportable.H11: corrected information in h10.

Brand Name
TOPAZ XL ICW
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
ARTHROCARE CORPORATION
7000 west william cannon drive
austin TX 78735
Manufacturer (Section G)
ARTHROCARE CORPORATION
7000 west william cannon drive
austin TX 78735
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key18771302
Report Number3006524618-2024-00081
Device Sequence Number11906945
Product Code GEI
UDI-Device Identifier00817470003116
UDI-Public00817470003116
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K080282
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/25/2023
Device Catalogue NumberAC4045-01
Device Lot Number2065300
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/18/2022
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2024
Supplement Date Received by Manufacturer07/11/2024
Initial Report FDA Received Date02/23/2024
Supplement Report FDA Received Date07/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/25/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown